# SDR SWAA2020011340307

- Difficulty date: December 19, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STA. 129.50 FORWARD RIB TO WEB FITTING CRACKED AT FORWARD LOWER CORNER.          / R&R FITTING IAW SRM AND DWG.
